Top 10 Zrtec Allergy Med Children – Allergy, Sinus & Asthma Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

4 Ounces, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, GoodSense Children’s All Day Allergy

#ad
Good Sense #ad - One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours.

Active ingredient: goodsense children's all-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. Tasty grape flavor: This syrup comes in a grape flavor that kids will love. Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free. 24 hour relief: this children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height5.13 Inches
Length2 Inches
Weight0.25 Pounds
Width2.31 Inches
Part Number370030148479

2. Zyrtec

#ad

Grape Flavor, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, 8 fl. oz, Dye- & Sugar-Free

#ad
Zyrtec #ad - Zyrtec children's allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child's allergies. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free.

This children's allergy syrup effectively treats indoor allergies caused by dust, weeds, as well as outdoor allergies caused by tree pollen, and pet dander, mold, and grasses.8-fluid ounces of children's zyrtec allergy Syrup for relief of your kid's indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.
BrandZyrtec #ad
ManufacturerAmazonUs/EE6IC #ad
Height5.88 Inches
Length2.5 Inches
Width2.63 Inches
Part NumberSB-123
Model00300450209146

3. Claritin

#ad

Non Drowsy Allergy Relief, Claritin 24 Hour Allergy Chewables for Kids, 40 Grape Antihistamine Tablets

#ad
Claritin #ad - Children's claritin is the pediatrician recommended non-drowsy oral allergy brand. Kid approved Grape flavored allergy pills. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold. 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2 plus.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3 Inches
Length3.88 Inches
Width1.5 Inches
Part Number1299292831

4. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, Antihistamine Allergy Medicine with 10 mg Cetirizine HCI, Bundle with 1 x 30 ct and 1 x 3 ct Travel Pack

#ad
Zyrtec #ad - Get effective allergy relief caused by hay fever and other upper respiratory allergies from the No:1 allergist-recommended brand among over the counter oral antihistamines. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet and effectively treats indoor allergies caused by dust, and pet dander, weeds, mold, as well as outdoor allergies caused by tree pollen, and grasses.

These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Bundle pack containing one 30-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, sneezing, itchy, watery eyes, including runny nose, and itchy nose and throat.

Suitable for those 6 years of age and older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose; This bundle pack provides a 1 month supply of allergy relief tablets and 3 one-count travel packs;.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F

5. Amazon Basic Care

#ad

Bubble Gum Flavor, Amazon Basic Care All Day Allergy Relief, 8 Fluid Ounces, Cetirizine Hydrochloride Oral Solution 1 mg/mL

#ad
Amazon Basic Care #ad - This allergy medicine does not contain gluten, sugar or dye. Active ingredient: this product contains cetirizine hydrochloride, an antihistamine, which compares to the active ingredient in Children's Zyrtec.

Treats indoor and outdoor allergy symptoms: amazon basic Care All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over. Children's allergy relief: all day allergy relief, cetirizine Hydrochloride Oral Solution 1 mg/mL is bubble gum flavored, alcohol, a taste kids love.24 hour allergy relief: one dose of amazon basic Care All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL works for a full 24 hours. This allergy medicine provides temporary relief of sneezing, runny nose, itchy throat or nose and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.18 inches
Length2.34 inches
Weight0 Pounds
Width2.37 inches

6. Xyzal

#ad

Tutti Frutti, Original Version, 24-Hour Allergy Relief for Kids, Xyzal Children's Oral Solution, 5 Fl Oz

#ad
Xyzal #ad - Starts working in one hour: xyzal gives kids rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.

Tutti frutti flavor: designed just for kids, Xyzal Children's comes in a great fruity flavor. Contains: one 5-fluid ounce bottle of Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids. Wake refreshed: taken before bed, Xyzal relieves allergy symptoms overnight so kids wake feeling refreshed the next day. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height5.38 Inches
Length2.06 Inches
Weight5 ounces
Width2.06 Inches
Part Number230200
Model230200

7. Amazon Basic Care

#ad

Cetirizine Hydrochloride Tablets, Antihistamine, 10 mg, Amazon Basic Care All Day Allergy, 300 Count

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

8. Good Sense

#ad

Antihistamine, 10 mg, Cetirizine Hydrochloride Tablets, 365 Count, GoodSense All Day Allergy

#ad
Good Sense #ad - Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.

These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. These allergy pills provide up to 24 hours of temporary relief.

Compare to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

9. Rite Aid

#ad

30 Count | Children's Allergy Medicine | Allergy Medication Tablets for Kids, Grape Flavor, Loratadine, Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets, 5 mg

#ad
Rite Aid #ad - Multi-symptom relief: for kids ages 2 years & up, itchy, this chewable allergy medication relieves sneezing, watery eyes, runny nose, and an itchy throat or nose. Compare rite aid children’s Allergy Relief to the active ingredient in top brands in children's allergy.

These once-daily kids tablets temporarily relieve symptoms of hay fever or other respiratory allergies for a full 24 hours. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. 24 hour relief: rite aid children's allergy relief chewable Tablets offer all-day relief for your child’s allergy symptoms. Our once-daily is formulated without ingredients that may cause sleepiness and it tastes great! Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid Children's Allergy Relief Grape Chewable Tablets.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Non-drowsy formula: with rite aid loratadine chewables, your little one will get relief from their indoor and outdoor allergies in a non-drowsy formula. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid will keep your child’s allergies under control.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number1

10. Hyland's

#ad

4 Oz Packaging May Vary, Non Drowsy Childrens Complete Allergy Relief Syrup, Safe and Natural for Indoor & Outdoor, Kids Allergy Medicine by Hyland's 4Kids

#ad
Hyland's #ad - There are no known side-effects and will not conflict with any medications you may be taking. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. 4 ounces= 24 doses of hyland's 4 kids Complete Allergy Relief syrup. Easy to take: natural syrup to relieve itchy nose & throat, watery eyes, itchy, runny nose and sneezing. Relief of sneezing, itchy, watery eyes, runny nose, itchy and watery eyes: natural relief of symptoms of indoor and outdoor allergens including itchy nose and throat, runny nose and sneezing in children ages 2-12.
BrandHyland's #ad
ManufacturerHyland's Homeopathic #ad
Height4.84 Inches
Length1.84 Inches
Weight0.29 Pounds
Width5.63 Inches
Part NumberHYL30971
ModelHYL30971